# SDR SWIA202266643

- Difficulty date: September 17, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 35,195 hours, 21,868 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CHANNEL HAS ELONGATED HOLE (PN 601R318074-3)     (C-CHECK RO 10/24/2022)    REMOVED PASSENGER DOOR LOWER CHANNEL IN REF TO CRJ700 SRM 51-42-06-001-001 (CONFIG A01) AND CRJ700 SRM 51-42-21-001-001 (CONFIG A01) AND INSTALLED NEW PASSENGER DOOR LOWER CHANNEL IN REF TO CRJ700 SRM 51-42-06-001-001 (CONFIG A01) AND CRJ700 SRM 51-42-21-001-001 (CONFIG A01) AND DWG 601R31702 REV -N. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY
